# SDR CA010706008

- Difficulty date: May 8, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5411020001000
- Condition: Worn
- Location: Lt Engine
- Part time: 18,491 hours, 24,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ATACHMENT FOR LOWER NACELLE IS WORN AND HOLE ARE ELONGATED. ENGINE MOUNT TO BE REPLACED BEFORE FURTHER FLIGHT.
